# SDR USAA2011091600006

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,857 hours, 39,384 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4192001003
- Part serial: 41920001526
- Condition: Out Of Rig
- Location: Rudder
- Part time: 7,504 hours, 4,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT WHILE FLYING THE RNAV DEPARTURE, CREW HAD TO APPLY FULL LEFT AILERON TO MAKE TURN REQUIRED FOR THE RNAV DEPARTURE.  CREW REPORTED THE AIRCRAFT WAS OUT OF RIGGING.  APPLIED MORE THAN 1.0 UNIT OF RIGHT RUDDER TRIM IN ORDER TO TRIM THE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT CLT.  ON RETURN TO CLT, NOTICED THE AIRCRAFT USED A MAJOR AMOUNT OF OIL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RUDDER MAIN PCU IAW AMM 27-21-91.  RIG AND OPS CHECK GOOD.  ALSO, SERVICED NR 2 ENGINE OIL TO FULL CAPACITY.  RAN NR 2 ENGINE AND PERFORMED LEAK CHECK.  LEAK CHECK GOOD.  LEAK CHECK ACCOMPLISHED AS PER AMM 71-00-00-795-004.
